# SDR ASOA2013062103876

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FS 409 + 96 - 559 CORRODED.  R & R SEAT TRACK IAW AMM 53-01-11, CLEANED AREA IAW SRM 51-26-00.
